# SDR AALA201710179003

- Difficulty date: October 15, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 1,990 hours, 759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR BOTTLE READS LOW PRESSURE. SERVICED THE L2 DOOR BOTTLE IAW AMM 52-10-00.
